Couldn't find what you looking for?

TRY OUR SEARCH!

Thanks so much for your help. I have weaned myself down from 10 mg x 2 to 5mg x2 for 2 weeks. I am getting much more pain but it is tolerable. I would like to go off of it. (Am using this as recommended by bone surgeon - he says there is no hope for correcting back problem) I am taking trazadone to help sleep and 5-htp and dhea 9m. Do you think I should keep on dose of methadone and add suboxen. I am 65 but young at heart :-D Any hlep would be appreciated.

Loading...

I have been on methadone for 4 years now, and i am a 25 year old female. I was a herion user for abbout 6 months before i got on methadone. i am at a 100 mg and have pretty much stayed there the whole time. i have 3 children, 6, 3, 2 2 of which are "methadone babies", and they are completly normal and had no withdrawl signs at birth. i also have tried to switch to suboxen, which by the way you can not take both at the same time because suboxen has naltroxen in it which induces withdrawl immediatly. i have also waited like my doc said and didn't take my dose for 3 days then took a suboxen and i still immediatly went into severe withdrawls 5 minutes after taking it. so if you want to switch to suboxen i recommend not taking any methadone for at least 4-5 days, but as for taking both at once, it isn't possiable. i also would love to get off methadone, but i am very scared of what i will have to deal with while taking care of two babies and a 6 yr old. so i commend any one who goes through it.
Reply

Loading...

donbull78-

I'm going off methadone currently (day 5). Working full time with two small kids 4 and 6. It sure aint easy. That's the understatement of the century. Good luck to you. Try, if you can, to get off of it. It is so, so bad for you.

Good Luck-
Anne
Reply

Loading...

Hi I had been taking 150mg methadone per day for 3 years while I,m battiling a very painful disease. Last May I decided that I would like to go off the methadone. So I slowly started to wean myself off. I was taking 2 25mg. tabs 3 times per day. I started by taking 2 25mg tabs twice a day for2 months, then I went down to 2 25mg. tabs once a day and then in september I was only taking 1 25mg. tab per day. Well my last Tab was 7 days ago and I am still a little shaky, not sleeping to well and I,ve had those hateful freaky leg syndrome from about day two after my quit day. I can tell the withdrawl symptoms are slowly starting to ease up. I didn,t think it would take this long. So anybody going through this HANG IN THERE, it will pass!!!
Reply

Loading...

DO NOT COMBINE SUBOXEN AND METHADONE!!!!YOU WILL BE TERRIBLY SICK.IT CAUSES IMMEDIATE W/D SYMPTOMS!!!!!!!!!!
Reply

Loading...

To Donbul, I have been on methadone for a year after five yrs of heroin/oxy use. I was at 100mg for the first 6 months, then I started a 3mg per week reduction. I felt the same from 100 down into the low 30's then I changed to -1 per week. I am now at 25mg and continuing at -1 p/w. I recommend the gradual weekly taper you won't feel any different. Good luck to you.
Reply

Loading...